# SDR G1IA2019031100000

- Difficulty date: March 7, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N10AH
- Make and model: Lear 35A
- Aircraft serial: 35657
- Aircraft time: 16,712 hours, 11,488 cycles
- Engine: Hnywl TFE73120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAR 135.415 REPORT. PILOT REPORTS "AFTER T/O COPILOT REACHED FOR GEAR HANDLE AND AFTER RETRACTION HE NOTICED THAT PRIOR TO GEAR RETRACTION, THE NOSE GEAR DOWN & LOCK LIGHT WASN'T ON.RETRACTION WAS NORMAL BUT BECAUSE THE LACK OF NOSE GEAR D&L INDIC., WE DECIDED TO TEST THE GEAR LIGHTS. THE NOSE GEAR LIGHT WASN'T TESTING, WE DID ABNORMAL CHECKLIST AND A FLY BY TOWER THEY IDENTIFIED THE NOSE AS BEING DOWN. NOT RED LIGHT UNSAFEWWAS PRESENT. ENGINE SYNC INDICATED THAT GEAR WAS DOWN & LOCK. WE DECLARED AND EMERGENCY. DID ALL CHECKLIST & PROCEDURES. BRIEFED THE CREW , WE LANDED WITH OUT INCIDENT. MAINTENANCE PERFORMED MULTIPLE GEAR SWINGS, ONLY DISCREPANCY NOTED WAS NOSE GEAR INDICATION. REPLACED NOSE GEAR DOWN AND LOCKED LAMP. PERFORMED MULTIPLE GEAR SWINGS AND AN OPERATIONAL CHECK FLIGHT WITH SATISFACTORY RESULTS.
